# SDR 99ZZZX3298

- Difficulty date: January 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75LV
- Make and model: Beech B200
- Aircraft serial: BB1075
- Engine: Pwa PT6A42
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 1015551561
- Condition: Seized
- Location: Engine
- Part time: 13 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR LOCKED UP.  REF:  MCN NR 4.
